# SDR ALGA087940

- Difficulty date: June 29, 2003
- Submitted: July 14, 2003
- Operation: Air carrier
- Aircraft: N390AL
- Make and model: Bell 214ST
- Aircraft serial: 28198
- Aircraft time: 8,418 hours
- System (JASC): 2210 · Autopilot System
- Part: Amplifier
- Part number: 214074305105
- Part serial: MR073
- Condition: Will Not Test
- Stage of operation: NR
- How discovered: 9
- Nature of condition: L
- Precautionary procedure: O

## Discrepancy

NR 2 ELEVATOR WILL NOT TEST AND ALSO KICKS OFF.
